# SDR UPS00233479

- Difficulty date: July 14, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI, NR 2 FLAP CARRIAGE SPINDLE THREADS CORRODED I/B DEADWEIGHT ROLLER HOLE CORRODED.  REPLACED IAW OHM 57-58-01.
